Author Details

Stankovic, Mica S., University of NIS, Serbia

  • Vol 31, No 16 (2017) - Dragan Djordjevic - Functional analysis, Operator theory
    Warped Product Bi-Slant Submanifolds of Cosymplectic Manifolds
    Abstract  PDF
  • Vol 32, No 1 (2018) - Mica Stankovic - Differential geometry
    Warped Product Submanifolds of Kaehler Manifolds with Pointwise Slant Fiber
    Abstract  PDF
  • Vol 32, No 17 (2018) - Regular issue of Filomat
    A NEW CLASS OF f-STRUCTURES SATISFYING f 3 − f = 0
    Abstract
  • Vol 34, No 3 (2020) - Dragan Djordjevic - Functional analysis, Operator theory
    Chen's improved inequality for pointwise hemi-slant warped products in Kaehler manifolds
    Abstract